MathSciNet Relay Station
MathSciNet bibliographic data
MR1782603 (2001e:60201) 60K25 (90B22)
Scheutzow, Michael Stability and instability of routings through a queueing network. Queueing Systems Theory Appl. 35 (2000), no. 1-4, 117–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement